# SDR CA981125049

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: AG10719
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE COMBUSTION LINER WAS FOUND TO HAVE HOT SPOTS.  IT IS SUSPECTED THAT POOR SPRAY PATTERN OF THE FUEL NOZZLE CAUSED THIS PROBLEM.  THE SUBMITTER STATES THAT THE FUEL NOZZLE WAS ON A TBO EXTENSION.
